This image is not available for purchase in your country.

Rash caused by allergy to Trimethoprim

Rash caused by allergy to Trimethoprim

C021/3305

Rights Managed

50.1 MB (6.0 MB compressed)

3417 x 5120 pixels

29.0 x 43.4 cm ⏐ 11.4 x 17.1 in (300dpi)

This image is not available for purchase in your country.

Please contact your Account Manager if you have any query.

Credit

DR P. MARAZZI / SCIENCE PHOTO LIBRARY DR P. MARAZZI / SCIENCE PHOTO LIBRARY

Restrictions:

Not to be used for advertising or in a defamatory context.

Caption

Close up of a rash on the skin of a 52 year old man due to an allergic reaction to trimethoprim. Trimethoprim is an antibiotic drug commonly used to treat urinary tract infections, prostatitis and bronchitis. Reaction to the drug has produced a rash consisting of numerous circular or irregular red spots which may be itchy. Rash may be accompanied by fever, sore throat, headache or diarrhoea. Treatment of such drug reactions involves withdrawal of the causative drug. Corticosteroid drugs can be given to reduce inflammation and irritation.

Release details

Model release available. Property release not required.

 {{ i.shot_duration ? i.shot_duration + ' ' : '' }}{{ i.shot_uhd ? '4K ' : i.hires ? 'HD ' : '' }}{{ i.spl_number }} R{{ i.license }}

  • Add to board
  • Similar {{ mediaType(i) }}